# SDR DATA200800001

- Difficulty date: January 19, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N2629P
- Make and model: Stbros SD330
- Aircraft serial: SH3079
- Aircraft time: 25,827 hours, 33,804 cycles
- Engine: Pwa PT6A45R
- Engine time: 14,121 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 310079001
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE ABOUT 30 NM OUT MYR, THE RIGHT ENGINE OIL PRESS LIGHT WAS FLICKERING BETWEEN 90-140 PSI ALL THE WHILE DECREASING.  WHEN IT DROPPED BELOW 90 PSI THE FLIGHT CREW REDUCED TORQUE TO 2000 PSI AND CONSULTED THE QRH.  46 NM FROM CAE, THE OIL PRESSURE GAUGE READ DECREASED BELOW 60 PSI AT THIS TIME THE FLIGHT CREW DECIDED TO SHUT DOWN THE ENGINE.  THE LANDING WAS UNEVENTFUL.
